# SDR USAA2012020600007

- Difficulty date: January 25, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING CORNER AT FR68, S23R.  REPLACED FITTING CORNER AT FR68, S23R IAW A319 SRM  51-42-11 AND AIRBUS DRAWING D53480505.
